MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC ACROBAT-I STABILIZER; STABILIZER, HEART

MAQUET CARDIOVASCULAR LLC ACROBAT-I STABILIZER; STABILIZER, HEART
Model Number OM-10000
Medical Device Problem Codes Suction Problem (2170); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Event site name exceeded character limitations: (b)(6) hospital.The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
The hospital reported that the acrobat-i stabilizer suction function was not working.
 
Event or Problem Description
The hospital reported that the suction function of the acrobat-i stabilizer was not working.The affected device was reinstalled and tested multiple times; however, the issue could not be resolved.The malfunction occurred during the procedure.The procedure was completed using a new device, resulting in a small delay.No harm to the patient was reported.
 
Additional Manufacturer Narrative
(b)(4).Updated sections: b4,b5,d9,g3,g6,h2,h3,h6,h11.Corrected section: h6-device code changed to 2170.
 
Additional Manufacturer Narrative
Tw # (b)(4).Updated sections: b4,b5,d9,g3,g6,h2,h3,h6,h11.Corrected section: d4-udi#; h6-patient code changed to 4582; device code changed to 2170.The lot # 3000435738 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.
 
Event or Problem Description

Brand Name
ACROBAT-I STABILIZER
Common Device Name
STABILIZER, HEART
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key23703961
Report Number2242352-2025-0001274
Device Sequence Number10649948
Product Code MWS
UDI-Device Identifier00607567700581
UDI-Public(01)00607567700581(10)3000435738(17)270127
Combination Product (Y/N)N
Initial Reporter CountryTW
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOM-10000
Device Catalogue NumberOM-10000
Device Lot Number3000435738
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Supplement Date Received by Manufacturer12/09/2025
01/08/2026
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date12/22/2025
01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient Age62 YR
Patient SexMale
Patient Weight66 KG